Comparison of the Bergman and the Kobayashi Metric.
Mathematische Annalen, Tome 254 (1980), pp. 257-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__254_163491,
author = {Klas Diederich and John Eric Fornaess},
title = {Comparison of the {Bergman} and the {Kobayashi} {Metric.}},
journal = {Mathematische Annalen},
pages = {257--262},
year = {1980},
volume = {254},
zbl = {0429.32031},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__254_163491/}
}
Klas Diederich; John Eric Fornaess. Comparison of the Bergman and the Kobayashi Metric.. Mathematische Annalen, Tome 254 (1980), pp. 257-262. http://geodesic.mathdoc.fr/item/MAN_1980__254_163491/